# SDR CA021025001

- Difficulty date: August 28, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Hughes 369E
- Aircraft time: 6,118 hours
- Engine: Allsn 250C20B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 369H202472
- Condition: Separated
- Location: Crew Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT PILOT HEARD A POPPING SOUND WHICH HE THOUGHT WAS THE RT FORWARD DOOR OPENING. HE GLANCED OVER AND SAW FRAGMENTS OF PLASTIC ON THE SEAT BESIDE HIM. THE COMPLETE WINDOW HAD DEPARTED AND LEFT JUST THE VERY EDGE OF THE MATERIAL WHICH IS RIVETED TO THE DOOR FRAME. THERE WAS NO INDICATION OF A PROBLEM WITH THE CONTROL OF THE HELICOPTER OR THAT THERE HAD BEEN AN IMPACT WITH PLASTIC DEBRIS. THE PILOT LANDED AS SOON AS PRACTICAL TO EXAMINE THE HELICO PTER AND REPORT HIS PROBLEM. THE PLASTIC HAD SEVERELY DAMAGED THE VERTICAL STABILIZER WHICH REQUIRED IT TO BE REPLACED PRIOR TO FURTHER FLIGHT. NO OTHER DAMAGE WAS FOUND
